scab-like on penis becomes red cracks when aggravated.
I noticed the other day when I went to masturbate that just under the head of my penis was very rough and flakey. after rubbing it off there was new skin there but there was also red cracks and it burned a bit towards the end and after masturbation but not much at all, the next day the flakey skin was back and i didnt want to bother it but im wondering what this is and if its serious or not and also what i can do to get rid of it.
I cannot confirm anything without examination but it can be due to contact dermatitis due to sopas,detergents etc,dry skin or xerosis,pityriasis rosea or eczema.
The mainstay of management is liberal use of moisturizers after washing with luke warm water. Soap should be used minimally. Moisturizers should be reapplied liberally during the day.You can also use a topical cortisone (steroid) cream or ointment like dermacort(hydrocortisone). Adding a humidifier to the central heating system of your home or using a humidifier also helps.
In case the symptoms persist then pls consult a dermatologist.
I hope it helps.Take care and pls do keep me posted on how you are doing or if you have any additional queries.Kind regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.